Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Understanding Your LabsUnderstanding Your Labs
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


what ARV is best for motivation and energy and stopping depression
Mar 23, 2014

i am switching for the third time from 3 years duranavir/norvir/truvada (depression, insomnia bad anxiety & confusion, balance and dizziness, then to Raltegravir/truvada, lasted THREE weeks total insomnia,(then near insanity due to slep deprivation) not even 5 minutes sleep and daytime horrible dizziness vertigo and confusion)- now swicthed to Rilpiverine 3 weeks in (suppposed to be less CNS TOXIC!!) not s0- Insomnia just as bad but now major depression and creeping anxiety/dizziness. WHY IS THERE NO ARV EVEN TODAY THAT THAY CANT COME UP WITH THAT LEAVES THE BRAIN alone. CAN YOU RECOMMEND A TRUE CNS SIDE EFFECT FREE ARV PLEASE, THE NEAREST I SEE IN NEVEREPINE, but i have sever liver issues so that seems a no go. IT LOOKING LIKE I MAY HAVE TO JUST QUIT MEDS AND TAKE MY CHANCES WITH AIDS, AT LEAST ILL GET PROPER MEDICAL CARE INSTEAD OF THE USUAL "YOU NEED TO SEE A SHRINK" CRAP WHEN I KNOW ITS MEDS. THANKS

Response from Dr. Holodniy

There are other options/combos of HIV meds, as well as daily dosing strategies that could be tried to prevent or reduce certain HIV med side effects. I don't think stopping is a good option. I would suggest working with an HIV pharmacist if available to help strategize how best to take the meds and at what time of day. However, it may be necessary to add an additional med to cope with side effects. That is the trade off for being able to take effective HIV treatment, deal with side effects, and preserve immune function.



Previous
After 4 years without ARV's CD4 recovery
Next
Help needed by Leopard Man???

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement